Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Modulus on graphs as a generalization of standard graph theoretic quantities
HTML articles powered by AMS MathViewer

by Nathan Albin, Megan Brunner, Roberto Perez, Pietro Poggi-Corradini and Natalie Wiens
Conform. Geom. Dyn. 19 (2015), 298-317
Published electronically: December 4, 2015


This paper presents new results for the modulus of families of walks on a graph—a discrete analog of the modulus of curve families due to Beurling and Ahlfors. Particular attention is paid to the dependence of the modulus on its parameters. Modulus is shown to generalize (and interpolate among) three important quantities in graph theory: shortest path, effective resistance, and max-flow or min-cut.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 90C35
  • Retrieve articles in all journals with MSC (2010): 90C35
Bibliographic Information
  • Nathan Albin
  • Affiliation: Department of Mathematics, Kansas State University, 138 Cardwell Hall, Manhattan, Kansas 66506
  • Email:;
  • Received by editor(s): June 1, 2015
  • Received by editor(s) in revised form: October 30, 2015
  • Published electronically: December 4, 2015
  • Additional Notes: This material is based upon work supported by the National Science Foundation under Grant No. 126287 (Albin, Brunner, Perez, Wiens), through Kansas State University’s 2014 Summer Undergraduate Mathematics Research program, and under Grant Nos. 1201427 (Poggi-Corradini) and 1515810 (Albin)
  • © Copyright 2015 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 19 (2015), 298-317
  • MSC (2010): Primary 90C35
  • DOI:
  • MathSciNet review: 3430866